Equations with nonlinear accretive and monotone operators, and Galerkin–Petrov approximations
Doklady Akademii Nauk, Tome 197 (1971) no. 4, pp. 754-757
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_4_a3,
author = {M. M. Vainberg},
title = {Equations with nonlinear accretive and monotone operators, and {Galerkin{\textendash}Petrov} approximations},
journal = {Doklady Akademii Nauk},
pages = {754--757},
year = {1971},
volume = {197},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a3/}
}
M. M. Vainberg. Equations with nonlinear accretive and monotone operators, and Galerkin–Petrov approximations. Doklady Akademii Nauk, Tome 197 (1971) no. 4, pp. 754-757. http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a3/